# SDR AALA202210036594

- Difficulty date: September 29, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N766US
- Make and model: Airbus A319-112
- Aircraft serial: 1378
- Aircraft time: 56,576 hours, 35,849 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Indication
- Location: Zone 900 - Lav/G
- Stage of operation: NR
- How discovered: V
- Nature of condition: J, N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY SMOKE MESSAGE ON ECAM RIGHT AFT LAVATORY FALSE ALARM, LAVATORY WAS NOT OCCUPIED. MESSAGE CLEARED ON ECAM. A SATISFACTORY BITE TEST WAS ACCOMPLISHED WITH NO FAULTS NOTED PER AMM 26-10-00.
